MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LAG SCREW, TI GAMMA3® Ø10.5X110MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LAG SCREW, TI GAMMA3® Ø10.5X110MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 30600110S
Health Effect - Clinical Code Death (1802)
Date of Event 09/09/2006
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.Device not available to stryker.
 
Event or Problem Description
The manufacturer became aware of adverse events from the norwegian hip fracture register.The title of this report is ¿gamma 3 in the norwegian hip fracture register¿ which is associated with the gamma3 locking nail system, within that report, postoperative complications/ adverse events were reported, which occurred between 1-jan-2005 and 31-dec-2016.A review of the complaint handling database revealed that the events have not been reported previously to stryker, therefore 290 complaints were initiated for the revision surgeries retrospectively for different adverse events mentioned in the report.This product inquiry addresses revision surgery due to osteosynthesis failure.The 285 out of 290 cases.It was also indicated that patient died within 60 days of revision surgery however the cause and date of death will not be disclosed.

Brand Name
LAG SCREW, TI GAMMA3® Ø10.5X110MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key7748194
Report Number0009610622-2018-00490
Device Sequence Number1705910
Product Code HSB
UDI-Device Identifier04546540374967
UDI-Public04546540374967
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K032244
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2006
Reporter Type Manufacturer
Report Source literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number30600110S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2018
Initial Report FDA Received Date08/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;